# SDR SIMA20180114007

- Difficulty date: January 14, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 32,687 hours, 27,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14544878010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR CLIP AT FRAME 72 BETWEEN STRINGER 17L-18L. REMOVED CRACKED SHEAR CLIP, FABRICATED NEW CLIP FROM 7075-T761 0.032, LOCATED AND DRILLED HOLES AND ALODINED AND PRIMED THEN INSTALLED CLIP IAW SRM 51-40-02, 51-30-01, CPM 51-21-04, 51-21-05 AND ENGINEERING DRAWING 145-44878-010.
